Alert archive / Maine / Wind Advisories in 2022
Wind Advisory 8, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Oct 13, 2022, 4:45 AM EDT for 5 counties in Maine. It took effect at Oct 14, 2022, 6:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2022, 4:45 AM EDT (08:45 UTC)
- In effect from
- Oct 14, 2022, 6:00 AM EDT
- Expired
- Oct 14, 2022, 6:29 PM EDT
- In force
- 12 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Washington County, ME
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 8.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
212 WWUS71 KCAR 130845 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 445 AM EDT Thu Oct 13 2022 MEZ029-030-132100- /O.NEW.KCAR.WI.Y.0008.221014T1000Z-221015T0000Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 445 AM EDT Thu Oct 13 2022 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 45 to 50 mph expected. * WHERE...Coastal Hancock and Coastal Washington Counties. * WHEN...From 6 AM to 8 PM EDT Friday. * IMPACTS...Strong winds may blow down limbs, trees, and powerlines. Isolated to scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Norcross
7 follow-up statements
510 WWUS71 KCAR 131917 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 317 PM EDT Thu Oct 13 2022 MEZ002-005-006-011-015>017-032-140330- /O.EXA.KCAR.WI.Y.0008.221014T1000Z-221015T0000Z/ Northeast Aroostook-Northern Penobscot-Southeast Aroostook- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Northern Washington- Including the cities of Presque Isle, Caribou, Van Buren, Mars Hill, Ashland, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Danforth, Vanceboro, and Topsfield 317 PM EDT Thu Oct 13 2022 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Northeast Aroostook, Northern Penobscot, Southeast Aroostook, Central Penobscot, Southern Penobscot, Interior Hancock, Central Washington and Northern Washington Counties. * WHEN...From 6 AM to 8 PM EDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MEZ029-030-140330- /O.CON.KCAR.WI.Y.0008.221014T1000Z-221015T0000Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 317 PM EDT Thu Oct 13 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Coastal Hancock and Coastal Washington Counties. * WHEN...From 6 AM to 8 PM EDT Friday. * IMPACTS...Strong winds may blow down limbs, trees, and powerlines. Isolated to scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
366 WWUS71 KCAR 132202 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 602 PM EDT Thu Oct 13 2022 MEZ002-005-006-011-015>017-029-030-032-140615- /O.CON.KCAR.WI.Y.0008.221014T1000Z-221015T0000Z/ Northeast Aroostook-Northern Penobscot-Southeast Aroostook- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Coastal Hancock-Coastal Washington- Northern Washington- Including the cities of Presque Isle, Caribou, Van Buren, Mars Hill, Ashland, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, Cherryfield, Danforth, Vanceboro, and Topsfield 602 PM EDT Thu Oct 13 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Washington, Hancock, Penobscot, southeast and northeast Aroostook Counties. * WHEN...From 6 AM to 8 PM EDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CB
111 WWUS71 KCAR 140110 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 910 PM EDT Thu Oct 13 2022 MEZ002-005-006-011-015>017-029-030-032-140915- /O.CON.KCAR.WI.Y.0008.221014T1000Z-221015T0000Z/ Northeast Aroostook-Northern Penobscot-Southeast Aroostook- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Coastal Hancock-Coastal Washington- Northern Washington- Including the cities of Presque Isle, Caribou, Van Buren, Mars Hill, Ashland, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, Cherryfield, Danforth, Vanceboro, and Topsfield 910 PM EDT Thu Oct 13 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Washington, Hancock, Penobscot, southeast and northeast Aroostook Counties. * WHEN...From 6 AM to 8 PM EDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CB
741 WWUS71 KCAR 140858 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 458 AM EDT Fri Oct 14 2022 MEZ002-005-006-011-015>017-029-030-032-142100- /O.CON.KCAR.WI.Y.0008.221014T1000Z-221015T0000Z/ Northeast Aroostook-Northern Penobscot-Southeast Aroostook- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Coastal Hancock-Coastal Washington- Northern Washington- Including the cities of Presque Isle, Caribou, Van Buren, Mars Hill, Ashland, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, Cherryfield, Danforth, Vanceboro, and Topsfield 458 AM EDT Fri Oct 14 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southeast winds 15 to 25 mph with gusts up to 45 to 50 mph expected. The strongest winds generally along the Downeast coast and across higher terrain areas. * WHERE...Northeast Aroostook, Northern Penobscot, Southeast Aroostook, Central Penobscot, Southern Penobscot, Interior Hancock, Central Washington, Coastal Hancock, Coastal Washington and Northern Washington Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Norcross
651 WWUS71 KCAR 141152 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 752 AM EDT Fri Oct 14 2022 MEZ004-010-031-142100- /O.EXA.KCAR.WI.Y.0008.000000T0000Z-221015T0000Z/ Northern Piscataquis-Central Piscataquis-Southern Piscataquis- Including the cities of Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Greenville, Monson, Blanchard, Dover-Foxcroft, Milo, and Guilford 752 AM EDT Fri Oct 14 2022 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southeast winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Northern Piscataquis, Central Piscataquis and Southern Piscataquis Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MEZ002-005-006-011-015>017-029-030-032-142100- /O.CON.KCAR.WI.Y.0008.000000T0000Z-221015T0000Z/ Northeast Aroostook-Northern Penobscot-Southeast Aroostook- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Coastal Hancock-Coastal Washington- Northern Washington- Including the cities of Presque Isle, Caribou, Van Buren, Mars Hill, Ashland, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, Cherryfield, Danforth, Vanceboro, and Topsfield 752 AM EDT Fri Oct 14 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southeast winds 15 to 25 mph with gusts up to 45 to 50 mph expected. The strongest winds generally along the Downeast coast and across higher terrain areas. * WHERE...Northeast Aroostook, Northern Penobscot, Southeast Aroostook, Central Penobscot, Southern Penobscot, Interior Hancock, Central Washington, Coastal Hancock, Coastal Washington and Northern Washington Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Norcross
465 WWUS71 KCAR 141858 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 258 PM EDT Fri Oct 14 2022 MEZ002-004>006-010-011-015>017-029>032-150000- /O.CON.KCAR.WI.Y.0008.000000T0000Z-221015T0000Z/ Northeast Aroostook-Northern Piscataquis-Northern Penobscot- Southeast Aroostook-Central Piscataquis-Central Penobscot- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Southern Piscataquis- Northern Washington- Including the cities of Presque Isle, Caribou, Van Buren, Mars Hill, Ashland, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 258 PM EDT Fri Oct 14 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southeast winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Portions of Central Highlands, Coastal DownEast, Far Eastern, Far Northern, Interior DownEast, North Woods and Penobscot Valley Maine. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Sinko
569 WWUS71 KCAR 142229 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 629 PM EDT Fri Oct 14 2022 MEZ002-004>006-010-011-015>017-029>032-142330- /O.CAN.KCAR.WI.Y.0008.000000T0000Z-221015T0000Z/ Northeast Aroostook-Northern Piscataquis-Northern Penobscot- Southeast Aroostook-Central Piscataquis-Central Penobscot- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Southern Piscataquis- Northern Washington- Including the cities of Presque Isle, Caribou, Van Buren, Mars Hill, Ashland, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 629 PM EDT Fri Oct 14 2022 ...WIND ADVISORY IS CANCELLED... A southeast wind will continue to gust to 20 to 35 mph this evening, and will continue to slowly diminish tonight. Wind gusts to 50 mph are no longer expected, and therefore the wind advisory has been cancelled. $$ CB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Oct 13, 12:42 AM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Oct 13, 12:42 AM EDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1242 AM EDT Thu Oct 13 2022
.SYNOPSIS...
High pressure will exit southeast of Nova Scotia overnight
through Thursday. A cold front will slowly cross the area late
Friday through Saturday. High pressure will build toward the
region later Saturday into Sunday. Low pressure will approach
from the west Monday.
&&
.NEAR TERM /THROUGH TODAY/...
Update...
High pressure centered south of the Gulf of Maine will begin to
exit southeast of Nova Scotia overnight. Expect partly/mostly
cloudy skies across the forecast area overnight. Will also have
areas of fog, mostly Downeast. Low temperatures will generally
range from the mid to upper 40s across the forecast area. Have
updated to adjust for current conditions along with expected
overnight temperatures and clouds.
Previous Discussion...
The fog will burn off tomorrow morning, but upper level clouds
will continue to thicken ahead of the front. Although the sky
will be cloudy, temperatures will be on the warmer side as the
southerly flow continues ahead of the front.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY/...
Upr lvl low will be located along the MB/ON border with a stream of
moisture heading north fm the Atlantic Thu evening. PW values will
begin to increase into wrn sxns by 00z Friday and quickly mv into
the remainder of the region by midnight. At the same time 925-850mb
winds will increase as LLJ of 45-50kts moves in fm the west.
Southeasterly winds will begin to gust during the late evening
hours and especially after midnight. The only caveat for wind
gusts will be stable layer that may or may not allow mixing. The
exception to that would be heavier rainfall that would mix down
any gusts from aloft or any storms that may develop. Wind gusts
late Thu night will approach 35 mph, especially across the
higher terrain and along the Downeast coast.
Going through Friday the gradient tightens up between the boundary
to the west and sfc high over the Maritimes. Most guidance indicates
the first in a wave of sfc lows tracks north along the boundary thru
New England during the day. GFS is much quicker with movement of
boundary, hence rainfall, thru the CWA and is likely the outlier
with this event. The latest EC and CMC are slightly slower with the
boundary compared to their previous 2 runs.
LLJ will move to our east Fri night but given the slowing down of
the boundary may need to continue gusts through sometime Sat
morning. Overall thinking is that we will be holding off on any wind
headlines given the stable layer possibly impeding gusts mixing down
to the surface. Confidence has increased enough to warrant the
issuance of a flood watch based on consistent guidance and the
subtle slowing down of boundary and endless train of low pressures
riding north. Not to mention the leaves falling off of the trees
leading to clogged storm drains and possibly leading to flooding of
area roadways.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Rain should be winding down Sunday evening, though 12z EC is keeping
qpf acrs ern zones thru this time. Have gone with NBM for the long
term. Upr low wl remain closed off over nrn Canada with unsettled
pattern continuing thru the end of the week. Near normal temps wl
continue until closer to mid-week when a colder airmass arrives.
&&
.AVIATION /04Z THURSDAY THROUGH MONDAY/...
NEAR TERM: Generally VFR across northern areas overnight, though
occasional MVFR ceilings are possible late. VFR/MVFR, occasional
IFR/LIFR, Downeast overnight through early Thursday with low
clouds and fog moving inland. Generally VFR across northern
areas Thursday, with conditions improving to VFR Downeast.
South/southeast winds 5 to 10 knots overnight, increasing to 10
to 15 knots with gusts up to around 20 knots Thursday. LLWS will
likely develop toward 00Z Thursday evening.
SHORT TERM:
Thu night-Fri night...Widespread MVFR/IFR in rain and low
cigs/vsbys. SE 10-20kt increasing to 15-25kts and gusting to
35kts Fri afternoon, diminishing to 10-20kts Fri night.
Sat..MVFR/IFR in the morning with improvement to VFR/MVFR
possible in the afternoon. SSE 5-15kts.
Sat night-Sun...Mainly VFR. Light S.
Sun night-Mon...MVFR possible in showers. Light N becoming SE
5kts on Monday.
&&
.MARINE...
NEAR TERM: Winds/seas below small craft advisory levels
overnight through early Thursday. Small craft advisory level
conditions then begin to develop later Thursday. Areas of fog
overnight into Thursday morning.
SHORT TERM: Winds will increase Thu night with gales possible
late Thu night thru Fri afternoon, especially over the outer
waters. SCA conditions will continue into Sat morning with winds
dropping below 25kts thru the weekend. Seas increase to near 10
ft on Friday in serly flow and then slowly dropping below 5 ft
late Sat night. Conditions will remain below SCA levels into
early next week.
&&
.EQUIPMENT...
KCBW radar will be down through no later than October 17, 2022
due to planned Service Life Extension Program (SLEP)
maintenance.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch from late tonight through Saturday morning for
MEZ003>006-010-011-015>017-029>032.
MARINE...Gale Watch from late tonight through Friday afternoon for
ANZ050-051.
&&
Near Term...Norcross/LF
Short Term...Buster
Long Term...Buster
Aviation...Norcross/CB/Buster
Marine...Norcross/Buster
Equipment...BusterHazardous weather outlook, Oct 12, 3:43 PM EDT, 13 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 343 PM EDT Wed Oct 12 2022 MEZ003>006-010-011-015>017-029>032-131945- Northern Somerset-Northern Piscataquis-Northern Penobscot- Southeast Aroostook-Central Piscataquis-Central Penobscot- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Southern Piscataquis- Northern Washington- 343 PM EDT Wed Oct 12 2022 ...FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Gusty southeast winds are also expected late Thursday night through Friday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-002-131945- Northwest Aroostook-Northeast Aroostook- 343 PM EDT Wed Oct 12 2022 This Hazardous Weather Outlook is for Far Northern Maine. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A strong cold front may bring moderate to heavy rainfall with gusty southeast winds across the region late Thursday night through Friday night. Widespread rainfall amounts of 1 to 2 inches are expected, with locally higher amounts possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-131945- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 343 PM EDT Wed Oct 12 2022 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-131945- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 343 PM EDT Wed Oct 12 2022 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Gale force wind gusts are possible on Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:05 AM EDT | Gale Warning | CAR | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.